An inverse problem with a free boundary in equilibrium plasma theory
Differencialʹnye uravneniâ, Tome 30 (1994) no. 6, pp. 1034-1038
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_6_a13,
author = {A. S. Demidov and V. V. Petrova},
title = {An inverse problem with a free boundary in equilibrium plasma theory},
journal = {Differencialʹnye uravneni\^a},
pages = {1034--1038},
year = {1994},
volume = {30},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_6_a13/}
}
A. S. Demidov; V. V. Petrova. An inverse problem with a free boundary in equilibrium plasma theory. Differencialʹnye uravneniâ, Tome 30 (1994) no. 6, pp. 1034-1038. http://geodesic.mathdoc.fr/item/DE_1994_30_6_a13/